# SDR AALA201906249011

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 55,510 hours, 23,017 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Sensor
- Part number: S233T9135
- Part serial: 3574
- Condition: Unreliable
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SPD LIM FLAG IN VIEW ON CA SIDE CAME ON AFTER TAKEOFF AND STAYED ON ENTIRE FLIGHT, STALL WARNING STICK SHAKER CAME ON AT LEAST 10 TIMES IN FLIGHT FOR A FEW SECONDS EACH TIME. ALSO,  FLT CONT LIGHT ON AND AUTO SLAT FAIL STAY ON. MC COULD BE RESET. MAINTENANCE ACCOMPLISHED FIM TASK 27-32-00 DUE TO MESSAGE 27-31026. STALL SYSTEM TEST IAW AMM 27-32-00. TEST GOOD. SMYD COMPUTER BITE COMPUTER 1 AND 2 NO EXISTING FAULTS. DEU SELF TEST IAW FIM 31-62-00. TEST PASSED. MAINTENANCE PERFORMED NUMBER 1 SMYD BITE. CODE 27-31004 DISPLAYED. REPLACED LEFT AOA VANE IAW AMM 34-21-05.
